# SDR DALA2022031701775

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,940 hours, 15,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 DOOR 3 RIGHT - EMERGENCY ESCAPE SLIDE IS PARTIALLY UNPACKED, CORRECTIVE ACTION: REMOVED AND REPLACED R3 EMERGENCY EXIT DOOR ESCAPE SLIDE PACK PER AMDS 5200-4169-RH. (2158647)
